# SDR CALA2018121402580

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 54,989 hours, 23,797 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Empty
- Location: L1 Door Slide
- Part time: 705,962 hours, 702,892 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DOOR 1 LEFT SLIDE PARTIALY DEPLOYED AND DOOR ASSIST BOTTLE EMPTY. REPLACED DOOR 1LEFT ESCAPE SLIDE PACK REF AMM 25-62-44-400-006-A THRU STEP 4A PG 9. CONTINUE AT STEP 4B PG 9. ADD EMP:U348944,U349201,U109226 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1207923  SN OFF 6421 SLIDE, ASSY-EVA  OFF 31-2561-9-0014 6421 ON 31-2561-9-0014 8421 ACP RII INSP OF #1L DR ESCAPE SLIDE PACK INSTALLATION REF AMM 25 -62-44-400-006-A THRU STEP 4A PG 9, GMM 09-25-05. COMPLETED AMM 25-62-44-400-006-A ALL TEST COMPLETED GOOD AMM COMPLETE INSP SLIDE TEST PER AMM 25-62-44-400-006-A AND GMM 09-25-05.
